Some remarks on Fermat's conjecture
Acta Arithmetica, Tome 36 (1980) no. 2, pp. 107-111
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
K. Inkeri 1 ; Alfred van der Poorten 1
@article{10_4064_aa_36_2_107_111,
author = {K. Inkeri and Alfred van der Poorten},
title = {Some remarks on {Fermat's} conjecture},
journal = {Acta Arithmetica},
pages = {107--111},
year = {1980},
volume = {36},
number = {2},
doi = {10.4064/aa-36-2-107-111},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-36-2-107-111/}
}
K. Inkeri; Alfred van der Poorten. Some remarks on Fermat's conjecture. Acta Arithmetica, Tome 36 (1980) no. 2, pp. 107-111. doi: 10.4064/aa-36-2-107-111
Cité par Sources :